# SDR DALA2015120407377

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STOP FITTING NR 2, 3, 4 AT AFT CARGO COMPARTMENT DOOR AFT EDGE, C3, SM.  STOP  FITTINGS NR 2, 3, 4 AT AFT CARGO DOOR, C3, WERE REPLACED IAW SRM 51-30-01.
